Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Axiomatisation of the Entropy Measure of Inequality

Satya Ranjan Chakravarty
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 44, No. 3 (Dec., 1982), pp. 351-354
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052270
Page Count: 4
  • Download ($43.95)
  • Cite this Item
An Axiomatisation of the Entropy Measure of Inequality
Preview not available

Abstract

This note provides an axiomatisation of a social welfare function, which for a given mean income and a given population size ranks all possible income distributions in exactly the opposite way as the entropy measure of inequality.

Page Thumbnails

  • Thumbnail: Page 
[351]
    [351]
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354